# SDR UPS96220443

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, FOUND CORROSION ON WEB AT STA 1135 LBL 62 WL 208.  REMOVED CORROSION 10 BY 3 UP TO .027 ON .063 ORIGINAL THICKNESS OUT OF LIMITS, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 51-30-2.
